# SDR JJBA20190607007

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 32,014 hours, 20,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVHD EMER EXIT SIGN ABOVE SERVICE DOOR INOPERATIVE. R&R OVHD EMERGENCY EXIT SIGN ABOVE SERVICE DOOR. OPS CHECK SAT.
